On the Structure of Certain PP-Rings.

Patrick F. Smith

Mathematische Zeitschrift (1979)

  • Volume: 166, page 147-158
  • ISSN: 0025-5874; 1432-1823

How to cite


Smith, Patrick F.. "On the Structure of Certain PP-Rings.." Mathematische Zeitschrift 166 (1979): 147-158. <http://eudml.org/doc/172822>.

author = {Smith, Patrick F.},
journal = {Mathematische Zeitschrift},
keywords = {PP-RINGS; STRUCTURE},
pages = {147-158},
title = {On the Structure of Certain PP-Rings.},
url = {http://eudml.org/doc/172822},
volume = {166},
year = {1979},

AU - Smith, Patrick F.
TI - On the Structure of Certain PP-Rings.
JO - Mathematische Zeitschrift
PY - 1979
VL - 166
SP - 147
EP - 158
UR - http://eudml.org/doc/172822
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.